Open Access
Translator Disclaimer
June 2014 Almost complete intersections and Stanley's conjecture
Somayeh Bandari, Kamran Divaani-Aazar, Ali Soleyman Jahan
Kodai Math. J. 37(2): 396-404 (June 2014). DOI: 10.2996/kmj/1404393894

Abstract

Let K be a field and I a monomial ideal of the polynomial ring S = K[x1, ..., xn]. We show that if either: 1) I is almost complete intersection, 2) I can be generated by less than four monomials; or 3) I is the Stanley-Reisner ideal of a locally complete intersection simplicial complex on [n], then Stanley's conjecture holds for S/I.

Citation

Download Citation

Somayeh Bandari. Kamran Divaani-Aazar. Ali Soleyman Jahan. "Almost complete intersections and Stanley's conjecture." Kodai Math. J. 37 (2) 396 - 404, June 2014. https://doi.org/10.2996/kmj/1404393894

Information

Published: June 2014
First available in Project Euclid: 3 July 2014

zbMATH: 1297.13024
MathSciNet: MR3229083
Digital Object Identifier: 10.2996/kmj/1404393894

Rights: Copyright © 2014 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.37 • No. 2 • June 2014
Back to Top